# SDR USAA920070817

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 58,581 hours, 44,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100 - Fusel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTL - MAJOR REPAIR - NR 4217926, CRACKED FUSELAGE SKIN, BS 909, S23R.  REPAIRED FUSELAGE SKIN, BS 909, S23R IAW B737-300 SRM 53-00-01 REPAIR 31.   DURING THE REPAIR OF THE DISCREPANCY IN NR 4217926 A SECOND CRACK WAS IDENTIFIED AND DOCUMENTED ON NR 4217924.  THE REPAIR FOR THE SECOND CRACK WAS INCORPORATED INTO THE FIRST REPAIR.
